I need some help ladies!!

I am 21 years old and had a pap smear a little less than a year ago. I was taking yasmin for 2 years ( to regulate my periods) and then I had to stop taking it as a result of losing my insurance. I didn't take it for about 2 years and finally got tired of having wacky periods, so I went to my GYNO. She prescribed me Yasmin again, but I couldn't afford it. So when I went to my Primary care physician recently. I talked to her about it and she prescribed me Tri-Sprintec because it's on the $9 Walmart plan, so it was affordable to me. For about a week now I have had heavy bleeding going threw about 3 pads a day. But have been spotting since I started taking it. Do you think it could be my hormones trying to adjust and get back to normal? Or what? I don't really have any pain, maybe a cramp or 2 during the day but nothing serious. So I'm wondering if its just the new pills? Anyone had this before when starting their BC up again?

Any advice would be great!

Thank you!